# SDR AALA20101103TUL01

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 57,082 hours, 29,369 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 10803291
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

BNA - INFLIGHT DFW-RIC.  CREW REPORTED LEFT PACK WOULD NOT HOLD PRESSURIZATION WITH RIGHT PACK ON PLACARD.  AIRCRAFT WAS BROUGHT TO BELOW 10,000 FT, MASKS DID NOT DEPLOY.  EMERGENCY DECLARED FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT WAS FERRIED TO DFW FOR REPAIRS.  REPLACED LEFT AND RIGHT PRESSURE REGULATOR VALVES AND PITOT PRESSURE REGULATORS.  SYSTEM GROUND CHECKS NORMAL OPERATION.
